Remicade & Trouble Breathing- after 2 years?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

vb4girl
Regular Member


Date Joined Jul 2006
Total Posts : 90
   Posted 7/13/2008 4:01 PM (GMT -6)   
Hi everyone. I am wondering if anyone has had similar experiences w/ Remicade that I have. I have been on it for about 2 years now with no UC flares; thank goodness..... However, I am currently experiencing some Breathing problems that I am getting checked out by a pulmonary doctor but I wonder if it is resulting from Remicade. For about a week now, my "breath in" just seems to take longer, no wheezing but it comes in waves. It's pretty obvious and I am also a LOT more tired than normal. about 2 months after starting Remicade in 2006, I had similar symptoms, but they only lasted for about a week. At that time in 2006, I had a breathing test done (came out relatively normal) and a chest ct scan. At that time they wanted me to have an echo cardio test done but I was feeling better so I never had it done. Now with the breathing problems returning, I went for the echocardio exam last week (don't know the results yet) and I have another breathing test this wednesday. I see my GI doctor on Tuesday but I wonder if the breathing issues are from the Remicade. I am also on 6mp (100 mg/day). Also to mention, a few days after my last Remicade infusion (6/10/2008), (it was given on the top of my left hand) my pinky finger and ring finger were numb for several days, the infusion site was bruised and then there were sharp pains in those 2 fingers during normal activity and any pressure to them. That lasted for a few weeks and now the breathing issues start.... Anyone have any comments about all this?? Thanks in advance!
Diagnosed w/ Ulcerative Colitis in 1999

Major Flare 6/2006- in hospital for a week where I received ALOT of prednisone.

Current Meds-
Have been off Prednisone since Oct 2006.
6mp- 100 mg at night
Been receiving Remicade Infusions every 8 weeks-last one 04/23/2007.


vb4girl
Regular Member


Date Joined Jul 2006
Total Posts : 90
   Posted 7/13/2008 6:04 PM (GMT -6)   
I forgot to mention that the day before the breathing issues began, my face got puffy. I also have had a few UC stomach cramps in the last two days..........
Diagnosed w/ Ulcerative Colitis in 1999

Major Flare 6/2006- in hospital for a week where I received ALOT of prednisone.

Current Meds-
Have been off Prednisone since Oct 2006.
6mp- 100 mg at night
Been receiving Remicade Infusions every 8 weeks-last one 06/10/2008.


princesscolon
Veteran Member


Date Joined Apr 2006
Total Posts : 733
   Posted 7/14/2008 9:55 PM (GMT -6)   
This is totally a guess but I am wondering if you may be having a reaction to Remicade. I get occasional shortness of breath now I am on Humira and 6MP but I had tingling hands when I was starting to have reactions to Remicade and the puffy face and trouble breathing sounds like possibly a reaction.
Diagnosed with Left-sided UC in 1995 at age 15, Prednisone, Rowasa & Hydrocort. Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Aloe Juice, Canasa, Enotcort, Colazol, Anamantle, Remicade, etc... had 1 inch deep rectal ulcer 2004, put on Remicade, August 2007:Increased Remicade dosage-700mg every 6 weeks,diagnosed w/ Psoriatic Arthritis & Fibromyalgia Current meds: Clorazepate, Lomotil,  Tylenol pm, Lyrica started 1/17/08,  Humira started 4/4/08, 6MP started 6/24/08

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 7:46 AM (GMT -6)
There are a total of 3,006,377 posts in 329,332 threads.
View Active Threads


Who's Online
This forum has 161830 registered members. Please welcome our newest member, dcbumstead.
273 Guest(s), 9 Registered Member(s) are currently online.  Details
SoMuchFun, mattamx, Gemlin, pasayten, dmanIndy, Bluecrab, paisan, limey, iPoop